# SDR ASMF201605012

- Difficulty date: April 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 45,663 hours, 25,550 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Pin
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, WHEN ACTION TO LG UP LEVER IT WAS NOT UNABLE TO MOVE UP THE LEVER & THE PSEU LIGHT TURNED ON.  ACCOMPLISHED THE QRH 14.6 PROCEDURE.  PERFORMED BITE TO PSEU IAW FIM 31-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 31-51001 & FIM 32-61 TASK 825 PROCEDURE; DETECTING ELEC LINE OPEN, SO THE ELEC LINE WAS VERIFIED BY CONTINUITY IAW WDM 31-53-11, DETECTING ELEC LINE OPEN OF CONNECTOR D11142 PIN 8 TO D11728 PIN 2 & THE CONNECTOR D40462P PIN A20 WAS FOUND DAMAGED.  THE LINE & PIN A20 WERE REPAIRED IAW WDM 31-53-1.  GND SPOILER INTERLOCK VLV PROXIMITY SENSOR FUNCTIONAL TEST WAS PERFORMED IAW AMM 27-62-51 & TAKEOFF WARNING SYS TEST IAW AMM 31-51-00, TESTED CORRECT.
